| Model Number |
1000354 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer experienced issue with cartridge fit, stating that cartridge felt loose when inserted and no longer made clicking sound.There was no reported impact to the customer¿s blood glucose level.Customer declined follow up from technical support, and no additional information was received regarding the outcome of the event.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.